Pacific Journal of Mathematics

On the change of index for summable series.

Dieter Gaier

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 529-539.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044382

Mathematical Reviews number (MathSciNet)
MR0078475

Zentralblatt MATH identifier
0066.30502

Subjects
Primary: 40.0X

Citation

Gaier, Dieter. On the change of index for summable series. Pacific J. Math. 5 (1955), no. 4, 529--539. https://projecteuclid.org/euclid.pjm/1103044382


Export citation

References

  • [1] L.Bieberbach, Lehrbuch der Funktionentheorie,2. ed., vol.II,Leipzig,1931.
  • [2] D. Gaier, Schlichte Potenzreihen,die auf \z\= 1gleichmassig, aber nicht absolut konvergieren, Math. Zeit. 57 (1953), 349-350.
  • [3] D. Gaier, ZurFrage derIndexverschiebungbeim Bore-Verfahren, Math. Zeit. 58 (1953), 453-455.
  • [4] G.H. Hardy, Divergent series, Oxford, 1949.
  • [5] K. Knopp, Uber Polynomentioicklungenim Mittag-LefferschenStern durch An- wendung der Eulerschen Reihentransformation, Acta Math. 47 (1926), 313-335.
  • [6] W.A. Mersman, A new summation method for divergent series, Bull. Amer. Math. Soc. 44 (1938), 667-673.
  • [7] W. T. Scott and H.S. Wall, The transformation of seriesand sequences,Trans. Amer. Math. Soc. 51 (1942), 255-279.
  • [8] A. Zygmund, Trigonometrical series, Warsaw, 1935.